# SDR ASAA2016021115414

- Difficulty date: February 11, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 12,749 hours, 4,084 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATED, QRH FOLLOWED.  PACK LIGHT OUT INITIALLY, BUT RE-ILLUMINATED. QRH FOLLOWED, RT PACK TURNED OFF, CONTINUED FLIGHT.  ACFT GROUNDED.  PERFORMED PACK TRIP RESET IAW FIM 21-53, TASK 802, RT PACK EXTINGUISHED, PUSHED RECALL, RT PACK LIGHT REMAINS EXTINGUISHED.
